# SDR 7C7A2018052400444

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,648 hours, 50,304 cycles
- System (JASC): 3300 · Lighting System
- Part: Relay
- Part number: JD4L050
- Condition: Hot
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL COMING FROM CLOSET IN CABIN.
